Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does An Hiv Rash Itch

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

itching and wrist rash

I have been HIV+ for about two years ago. I started meds(Truvada & Sustiva) about 1 year ago and have had no real side effects. Just in the past couple of months, both my left and right wrist itch a lot. If I scratch it, it makes it worse and...
Eric Daar, M.D.

Response from Eric Daar, M.D.

UCLA School of Medicine
Based upon the information you have provided me I would be surprised if this is related to any of your antiretroviral medications or to tendonitis. The skin findings or rash associated with TruvadaTM are mostly the rare episodes of dark spots that... Read more »

rash and itching normal med side effect?

I am taking epivir, viramune and abacavir for about 2years. In the last 12 months, I have been... Read more »

non itch skin rash

I recently was running a fever and took Aleve to aleviate the fever. Then I developed a rash from... Read more »
Articles
TheBody.com

Day 8 on Atripla: You Have a Rash on Your What?? (Video)

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series . On Day 7 of my HIV meds (Atripla), I broke out in a rash. The doctor says that it... Read more »
AIDSinfo

Skin Rash

Terms Used in This Fact Sheet Eosinophilia: an increased number of eosinophils, a type of white blood cell. Eosinophils are a part of the body's immune system that can damage healthy tissue if they malfunction. Non-nucleoside reverse... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
The Well Project

Side Effects of HIV Drugs

Table of Contents Side Effects and HIV Drugs Knowing About Side Effects Can Help Women and Side Effects Milder Side Effects More Serious Side Effects Other Possible Side Effects Side Effects or Toxicities During Pregnancy Taking... Read more »
Connect With Others

Itch w/no rash

Posted by bigdogdog, 1 Reply
Have been dealing with a nondescript itch and no visible rash. It has been 5 weeks since an episode that potentially exposed me to HIV. I have been dealing with this itch since the beginning of November.

Any thoughts or ideas as to the cause?

Irration... Read more »

Does the rash itch?

Posted by Anonymous, 2 Replies
If a person does have the rash associated with ARS, is it a rash that itches??

I've all of a sudden developed a rash (about 9-10 days after exposure). Its pretty much only on front. Chest and a little of my stomach. Its more like little raised welts.... Read more »

HIV skin rash

Posted by shinpai, 1 Reply
Does it usually itch?
How long does it last?

Also yesterday when I sat down to eat a hamburger my teeth hurt with the first couple of bites. It was not a terribly severe pain, but it was ver disconcerting. Sounds familar anyone?? Read more »

Rash

Posted by eh3572, 1 Reply
Can someone tell me what the rash looks like for acute HIV and also if it itches?

Read more »